Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

wasting syndrome

<< < (2/3) > >>

alterman:

--- Quote from: David27+ on August 02, 2006, 11:27:36 PM ---What do you do when you've tried everything. The more I eat thr more I loose.27 yrs positive and it's the first time I'm scared

--- End quote ---
Now thats scary because the same thing is happening to me,I don't have a problem with my hapitite but the only thing is getting fat if my stomach.

allopathicholistic:

--- Quote from: David27+ on August 02, 2006, 11:27:36 PM ---What do you do when you've tried everything. The more I eat thr more I loose.27 yrs positive and it's the first time I'm scared

--- End quote ---

Hi David27: When did the wasting begin (month/year)? how many months were you on steroids? i wasted from 158 pounds to 134 over a span of 19 months. i don't know the exact medical reason why i was able to reverse the wasting (i am now at 152 pounds) but i hope that littel story can plant some mental 'hope' in you

pozniceguy:
Really sorry to hear of the wasting problem.   are you sure it is just the wasting and not combined with the Lipodystrophy????    I was in the wasting syndrome for nearly 5 yrs  1994 to 1999...Dr had me on various supplements ( liquid diet supplements) as well as Serostim (HGH )   ...I went from 175 to 130   and back to 150 where I have stabilized ever since.    I have drastically cut down the Serostim from once a day to once every 2nd or 3rd day...I only drink supplements after workouts at the gym ( they have to have at least 15grams of Protein ) the brand doesn't' seem to matter much..I eat as much lean protein as possible...fish..steak and pork..all very well trimmed and grilled...have about 1200 calories per day and seem to be staying healthy.......

the Lypo problem is more complicated....combination of the HIV itself and the meds
switched off the Epivir and Zerit to Epzicom   I seem to be slowly regaining some fat under the skin on legs/arms  but butt is still hollow and have Sculptra treatments for face.

There has been some livereffects ..not severe..not really a threat but it shows up in the blood work...like everything else now stable.

I don't know if my experience will help but I hope it will give you some hints as to a possible attack on the problems.

Maestro:
I'm new to this forum.  Taking care of my Uncle who is HIV +.  Is wasting syndrome a direct result of the HIV infection?

Thanks in advance.

M

J.R.E.:
Maestro, David,

Heres some information that helps to explain possible causes, and treatment regarding wasting :

http://www.aidsmeds.com/lessons/Wasting1.htm




Ray

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version